Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2015, 6:20 PM CDT for Chambers County, Randolph County, Alabama. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2015, 6:20 PM CDT (23:20 UTC)
- Expired
- Jun 24, 2015, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chambers County, AL, Randolph County, AL
The radar
The Maxwell AFB radar (KMXX), 67 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:30 PM CDT | TSTM WND DMG | 5 Wsw Roanoke, AL | A FEW TREES WERE BLOWN DOWN ALONG LOUINA ROAD. |
| Jun 24, 6:40 PM CDT | TSTM WND DMG | Wadley, AL | A FEW TREES WERE BLOWN DOWN AROUND WADLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2208 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263
WUUS54 KBMX 242320
SVRBMX
ALC017-111-250015-
/O.NEW.KBMX.SV.W.0076.150624T2320Z-150625T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
NORTHWESTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRYSTAL
LAKE...OR NEAR ROANOKE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...STROUD...WADLEY...RED LEVEL...WELCH...ABANDA...CRYSTAL
LAKE...PENTON...TRAMMEL CROSSROADS...SPARKLING SPRINGS...ROCK
MILLS...DICKERT...ROCK STAND AND ROANOKE MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3297 8536 3288 8559 3311 8559 3311 8565
3316 8566 3318 8565 3325 8534 3314 8527
TIME...MOT...LOC 2320Z 057DEG 12KT 3314 8543
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
205
WWUS54 KBMX 242343
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT WED JUN 24 2015
ALC017-111-250015-
/O.CON.KBMX.SV.W.0076.000000T0000Z-150625T0015Z/
RANDOLPH AL-CHAMBERS AL-
643 PM CDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN RANDOLPH AND NORTHWESTERN CHAMBERS COUNTIES...
AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ABANDA...OR 8
MILES WEST OF ROANOKE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...WADLEY...RED LEVEL...TRAMMEL CROSSROADS...SPARKLING
SPRINGS...ABANDA...PENTON AND DICKERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3297 8538 3288 8559 3311 8559 3311 8565
3316 8566 3318 8565 3321 8548 3314 8538
TIME...MOT...LOC 2343Z 057DEG 12KT 3310 8551
HAIL...<.75IN
WIND...60MPH
$$
56856
WWUS54 KBMX 250009
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 PM CDT WED JUN 24 2015
ALC017-111-250019-
/O.EXP.KBMX.SV.W.0076.000000T0000Z-150625T0015Z/
RANDOLPH AL-CHAMBERS AL-
709 PM CDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RANDOLPH AND
NORTHWESTERN CHAMBERS COUNTIES WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL ALABAMA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3297 8538 3288 8559 3311 8559 3311 8565
3316 8566 3318 8565 3321 8548 3314 8538
TIME...MOT...LOC 0006Z 057DEG 12KT 3310 8551
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:54 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 24, 3:54 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 354 PM CDT WED JUN 24 2015 .DISCUSSION... TONIGHT THROUGH FRIDAY NIGHT...LAST NIGHTS CONVECTION HAS REALLY PLAYED A ROLE IN DELAYING THE ONSET OF THUNDERSTORMS OVER CENTRAL ALABAMA. SOME AREA HAVE SIMPLY NOT RECOVERED AT ALL WITH SURFACE DEW POINTS DROPPING INTO THE MID 60S. SATELLITE IMAGERY MAKES CENTRAL ALABAMA APPEAR IN THE MIDDLE OF THE RING OF FIRE. THIS WILL SOON CHANGE AS WE EXPECT DEVELOPMENT IN EAST AND SOUTHEAST AREAS OR MOVE IN FROM GEORGIA. THE INSTABILITY PARAMETERS EXPECTED THE NEXT FEW HOURS WILL BE SUFFICIENT FOR UN ORGANIZED SEVERE THUNDERSTORMS WITH A POTENTIAL OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ATLANTA JUST HAD A WIND GUST OF 61 MPH WITH STORMS EAST OF US. KEPT THE MENTION OF THUNDERSTORMS GOING ALL NIGH AS THERE WILL BE THE POTENTIAL OF MESOSCALE INTERACTIONS AT ANY TIME...BUT AN OVERALL DECREASE IS COVERAGE IS ANTICIPATED. THE ONE FLY IN THE OINTMENT WOULD BE IF A COLD POOL CAN BE ESTABLISHED ENOUGH TO PRODUCE A MORE EXTENSIVE THUNDERSTORM AREA AND IT MOVE WESTWARD INTO THE AREA...WILL MONITOR CLOSELY. DECREASED POPS EVER SO SLIGHTLY ON THURSDAY AS MOISTURE AND BOUNDARIES APPEAR TO BE A BIT LESS. WILL HAVE TO MONITOR THE SURFACE DEW POINTS CLOSELY...BECAUSE IF THEY CAN REMAIN INTO THE 70S AND TEMPS ARE EVEN SLIGHTLY HIGHER...HEAT INDICES WILL BE NEAR 105 DEGREES. AT THIS TIME...WILL NOT ISSUE AN ADVISORY FOR THURSDAY AFTERNOON. MOST MODELS INDICATE AN UPPER DISTURBANCE MOVING OVERHEAD ON FRIDAY AHEAD OF THE SURFACE COLD FRONT. MOISTURE AND INSTABILITY WILL BE GOOD...THEREFORE...STRONG STORMS ARE POSSIBLE EACH AFTERNOON ESPECIALLY FRIDAY. GUSTY WINDS...LIGHTNING AND HAIL WILL BE THE THREATS. SATURDAY THROUGH TUESDAY...COLD FRONT PUSHES THROUGH THE AREA SATURDAY AND SATURDAY NIGHT AS UPPER-LEVEL TROUGH DEEPENS. EXPECT WIDESPREAD RAIN CHANCES ALONG AND AHEAD OF THE FRONT AND MAINTAINED HIGH POPS. 0-6 KM BULK SHEAR VALUES INCREASE RIGHT ALONG THE FRONT TO AROUND 30 KTS WHICH IS UNSEASONABLE FOR LATE JUNE AND COULD ALLOW FOR STORM ORGANIZATION. STRONGER STORMS WILL BE POSSIBLE BUT CONFIDENCE IN SEVERE STORMS IS NOT HIGH ENOUGH TO INCLUDE IN THE HWO AT THIS TIME...AND WIDESPREAD SHOWERS/STORMS AHEAD OF THE FRONT COULD HINDER DESTABILIZATION. MODELS SEEM TO BE TRENDING A LITTLE QUICKER IN MOVING THE FRONT OUT OF THE AREA SUNDAY MORNING. POPS ON SUNDAY HAVE BEEN DECREASED A BIT AND MAY NEED TO BE DECREASED FURTHER IF TRENDS CONTINUE. FOR MOST AREAS SUNDAY WILL BE A VERY PLEASANT DAY WITH HIGHS IN THE MID 80S AND COMFORTABLE DEWPOINTS. LOW PW VALUES WILL RESULT IN DRY CONDITIONS EXPECTED. HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ON MONDAY AND TUESDAY WILL BE NEAR SEASONAL AVERAGES. MODELS DIFFER ON A POSSIBLE SHORTWAVE MOVING DOWN THE BASE OF THE TROUGH ON MONDAY AND MONDAY NIGHT SO WILL KEEP POPS LOW. MORE SEASONABLE RAIN CHANCES RETURN BY TUESDAY. 75 32/DAVIS && .AVIATION... 18Z TAF DISCUSSION. ANTICIPATE SCATTERED CONVECTION LATE THIS AFTERNOON SO HAVE CONTINUED WITH VCTS AT ALL TERMINALS THRU EARLY EVENING. MGM/TOI COULD SEE SOME BRIEF MVFR CIGS OVER THE NEXT HOUR BUT VFR WILL PREVAIL. WINDS WILL GENERALLY BE OUT OF THE W/NW AT 5-10 KTS TODAY THEN BECOMING LIGHT/CALM OVERNIGHT. SOME PATCHY FOG COULD BE POSSIBLE LATE TONIGHT NEAR SUNRISE IF SKIES CLEAR...BUT CONFIDENCE IS TOO LOW ATTM. 19 && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS ALONG WITH HOT AND HUMID CONTINUES WILL CONTINUE THE NEXT FEW DAYS. THE HIGHEST RAIN CHANCES WILL BE ON FRIDAY AND SATURDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY...DECREASING RAIN CHANCES SUNDAY AND MONDAY. TEMPERATURES WILL DROP OFF SUNDAY AND MONDAY WITH DRIER AIR ALSO IN PLACE. RELATIVE HUMIDITY VALUES WILL NOT BE EXTREMELY LOW. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 95 75 88 72 / 20 30 20 60 50 ANNISTON 74 93 74 87 72 / 20 30 20 60 50 BIRMINGHAM 77 94 76 88 74 / 20 30 20 60 50 TUSCALOOSA 75 95 76 90 74 / 20 30 30 60 40 CALERA 75 91 74 88 73 / 20 30 30 60 40 AUBURN 73 90 73 87 72 / 40 40 40 60 40 MONTGOMERY 75 95 76 91 75 / 40 40 40 60 40 TROY 73 94 73 90 72 / 40 50 40 60 40 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 24, 2:06 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 206 PM CDT WED JUN 24 2015 ALZ011>015-017>050-252215- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 206 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS EAST CENTRAL ALABAMA THROUGH 9PM. AREAS IMPACTED WILL GENERALLY BE ALONG AND EAST OF A LINE FROM ANNISTON TO ROCKFORD TO MONTGOMERY. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HOT TEMPERATURES ARE POSSIBLE AGAIN THURSDAY ACROSS PORTIONS OF CENTRAL ALABAMA. HEAT INDEX VALUES REACHING NEAR OR ABOVE 105 DEGREES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 24, 5:51 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT WED JUN 24 2015
ALZ029-038-242345-
RANDOLPH AL-CHAMBERS AL-
551 PM CDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDOLPH AND CHAMBERS
COUNTIES UNTIL 645 PM CDT...
AT 551 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CRYSTAL LAKE TO
FREDONIA TO NEAR WEST POINT...AND MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...ROANOKE...LAFAYETTE...STROUD...LA FAYETTE...
WADLEY...RED LEVEL...WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...
WELCH...CRYSTAL LAKE...RIDGE GROVE...PENTON...HUGULEY...TRAMMEL
CROSSROADS...FAIRFAX AND CHAMBERS COUNTY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3277 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8543 3273 8543 3274 8549
3273 8549 3273 8559 3311 8559 3311 8563
3314 8566 3319 8565 3333 8528 3286 8519
3285 8516 3281 8517 3277 8512
TIME...MOT...LOC 2251Z 046DEG 14KT 3322 8539 3301 8528 3287 8509
56Special weather statement, Jun 24, 5:58 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT WED JUN 24 2015
ALZ012-242330-
LAMAR AL-
558 PM CDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 630
PM CDT...
AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SULLIGENT...MOVING SOUTHWEST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...DETROIT...BEAVERTON...LAMAR COUNTY AIRPORT...
CREWS...BEDFORD...HENSON SPRINGS...LAMAR COUNTY PUBLIC LAKE AND PINE
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3400 8821 3406 8811 3406 8810 3396 8795
3370 8818 3367 8826
TIME...MOT...LOC 2258Z 045DEG 11KT 3393 8814
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:30 PM CDT | Special Weather Statement | BMX | Marion | 60 min |
| Jun 23, 11:55 PM CDT | Special Weather Statement | BMX | St. Clair | 35 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | BMX | Fayette, Lamar | 53 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | BMX | Talladega | 49 min |
| Jun 24, 12:47 AM CDT | Special Weather Statement | BMX | Talladega | 43 min |
| Jun 24, 2:18 AM CDT | Special Weather Statement | BMX | Talladega | 27 min |
| Jun 24, 4:11 AM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 64 min |
| Jun 24, 7:24 AM CDT | Areal Flood Advisory | BMX | Pike | 111 min |
| Jun 24, 5:51 PM CDT | Special Weather Statement | BMX | Chambers | 54 min |
| Jun 24, 5:58 PM CDT | Special Weather Statement | BMX | Lamar | 32 min |
| Jun 24, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 40 min |
| Jun 24, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 56 min |
| Jun 24, 6:41 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Jun 24, 6:48 PM CDT | Special Weather Statement | BMX | Tallapoosa | 57 min |
| Jun 24, 6:52 PM CDT | Special Weather Statement | BMX | Cleburne | 38 min |
| Jun 24, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 48 min |
| Jun 24, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.